# SDR SIMA20171019006

- Difficulty date: October 19, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 32,608 hours, 28,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523497001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN FR 60-61 STR 20L-21L. REMOVED AND INSTALLED SERVICEABLE INT FUSELAGE REINFORCEMENT PLATE BTW FR 60-61 STR 20L-21L IAW SRM 51-40-02.
